# SDR MALA050673

- Difficulty date: August 25, 2005
- Submitted: August 26, 2005
- Operation: Air carrier
- Aircraft: N532XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2366
- Aircraft time: 11,827 hours, 11,162 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Ptu
- Part number: 4204002
- Part serial: LM54
- Condition: Malfunctioned
- Location: Hyd System
- Stage of operation: NR
- How discovered: O
- Nature of condition: M
- Precautionary procedure: O

## Discrepancy

GREEN HIGH TEMP HIGH.  REMOVED AND REPLACED PTU PN 4204002, SN OFF LM54 ON BX63.  REMOVED AND REPLACED NR 3 EDP PN 521499 SN ON 60010412 OFF F991164 AND GREEN ISO VALVE PN HTE9531-3 SN ON 290VB151, OFF FR020BA IAW AMM 29-10-17-201, 29-10-14.  RAN FOR 45 MINUTES.  OPS CHECK GOOD.
